# SDR CED2006F00024

- Difficulty date: September 1, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N385AC
- Make and model: Amd FALCON
- Aircraft serial: 144
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: A10024239
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE LANDING GEAR HAD TO BE LOWERED USING PROCEDURE A (EMERGENCY PROCEDURES).  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR2 LANDING GEAR UPLOCK SWITCH INOPERATIVE.  REMOVED AND REPLACED UPLOCK SWITCH WITH SERVICEABLE PART.  OPS CHECK GOOD.  (K)
